RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 2, Pages 244–255 (Mi de6107)  

Ordinary Differential Equations

Conditions for the optimality of strategies in differential games of fixed duration

Yu. S. Ledyaev, E. F. Mishchenko

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (1565 kB)

Bibliographic databases:
UDC: 517.977
Received: 07.07.1986

Citation: Yu. S. Ledyaev, E. F. Mishchenko, “Conditions for the optimality of strategies in differential games of fixed duration”, Differ. Uravn., 23:2 (1987), 244–255

Citation in format AMSBIB
\Bibitem{LedMis87}
\by Yu.~S.~Ledyaev, E.~F.~Mishchenko
\paper Conditions for the optimality of strategies in differential games of fixed duration
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 2
\pages 244--255
\mathnet{http://mi.mathnet.ru/de6107}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=889132}


Linking options:
  • http://mi.mathnet.ru/eng/de6107
  • http://mi.mathnet.ru/eng/de/v23/i2/p244

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:70
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020